# SDR SIMA200200201

- Difficulty date: December 19, 2001
- Submitted: April 17, 2002
- Operation: Air carrier
- Aircraft: N548AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 548
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S53678001246
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP2 INSPECTION, FLOORBEAM 38 WAS FOUND TO BE CORRODED.  FLOORBEAM 38 WAS REMOVED AND REPLACED IAW ATR72 SRM 53-00-00, FIGURE 435.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
